# SDR AALA2019062549055

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 15,434 hours, 1,744 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Fault Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT NOT GROUNDED: CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A RH ATTITUDE REFERENCE FAULT AND A RH IRU FAULT. THE CREW ELECTED TO RETURN TO CUN. MAINTENANCE  ACCOMPLISHED RESET OF BOTH RH ARU FAULT IAW 34-20-F1-26A-42A-A AND RH ATTITUDE REFERENCE PER 34-20-F1-98A-421A-A. PERFORMED FIM PMC -B787-81-205-A-8106-00. NO FAULT NOTED, NOT ACTIVE.
